Can a steroid injection cause ankle/feet swelling?

Related Answers

Explore the latest questions and answers related to "Can a steroid injection cause ankle/feet swelling?"

Answered: What causes swollen ankles?

Swollen ankles generally tend to come about when you over-extend, or stretch the connective tissue in the ankle. This can pretty much happen at any time. The best sprained ankle treatment is to get on a solid rehabilitation program, to help cut down on the swelling and start to repair you're ...

Answered: What causes feet and ankles to swell really bad

A blood clot in the leg can cause swelling. If only one leg is affected that might be a likely cause. A sprained ankle or a bad bruise can cause ankle and foot swelling, often with pain and discoloration. Kidney problems can cause water retention, which often shows up as swollen feet and ankles ...

Answered: Can Lipitor cause swelling of the feet, ankles, calves? What affect does

Hi Cszec. I recommend checking out RxList for a list of the side effects of Lipitor. I hope it helps answer your question.

Answered: When do i inject

i'd try neither. it's very dangerous and not worth it.

Answered: When injecting my shoulder for spot training shall i inject one or both

I have no experience in this type of thing, but aren't you doing this under the supervision of a doctor or a trained medical person? I would think this is the person you should be asking this type of question.

Answered: After ankle arthrodesis can i drive a car ?

Beth's right.. it's similar to having a sprained ankle .. It's not suggested that you drive, especially if it's your right foot. Ask your doctor, or just to be safe, have your parents drive you around until you can get cleared to drive!
Liked this question? Tell your friends about it

More Questions

Why would your ankles swell?

Sprained ankles will swell and turn black and blue, but you would know a sprained ankle because it hurts. Usually it is only one ankle. Pregnancy can cause swelling of the ankles. Infection is a possibility. A blood clot is a possibility. And many drugs (steroids, or anti-depressants, for ...

Lower body sweeling relief

Thank you Have a great day! Michelle

Weight loss after epidural steroids

That is a question you should be asking your docter.

More steroids drops due to swelling on the lens.?

Infection and inflammation are two different things. After cataract surgery, one adverse side effect is swelling of the corneal lens known as corneal edema. It's a common complication and would usually be gone after a few days or weeks. If it persists though, an eye doctor might suggest the use of ...